M. Adriano, M. Garsia, and . Haiman, A graded representation model for Macdonald's polynomials, Proc. Nat. Acad. Sci. U.S.A, vol.9094, issue.8, pp.3607-3610, 1993.

A. M. Garsia and M. Haiman, Some natural bigraded S n -modules and q, t-Kostka coefficients, Electron The Foata Festschrift, Research Paper 24, approx. 60 pp. (electronic), p.139250905205, 1996.

C. [. Garsia and . Procesi, On certain graded Sn-modules and the q-Kostka polynomials, Advances in Mathematics, vol.94, issue.1, pp.82-138, 1992.
DOI : 10.1016/0001-8708(92)90034-I

]. I. Mac and . Macdonald, A new class of symmetric functions, Actes du 20e Seminaire Lotharingien, pp.131-171